Tummy Ick

I really didn't think the change in medication doses would make much of a difference in how I feel. So much for that idea...

... I've been riding non-stop waves of nausea for three days. Not fun.

I know it's the Myfortic, as it's known go cause GI issues. I guess I didn't think it would effect me this time because I've been on double this dose in the past (right after my transplant) and it didn't seem to bother me.

Apparently adding a third dose (vs. adding more mgs to the former twice-daily doses) is doing me in. Just about the time I start to feel like maybe I could eat something, it's time to take another dose. Luckily, we did manage to go out for a lovely Valentine's dinner last night and I mostly enjoyed (the food).

I'm not allowed to take antacids or the like, so I'm left wondering what to do about my stomach... ick.

Try peppermint candy or tea!
Love,
Mom

Mom - :)

That is usually my tried and true "fix" for anything that ales me, but lately even that has tasted like "ewww".

I'm doing better today (Thurs), though :)

K

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.